# SDR ASOA200900380

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 14,253 hours, 12,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE SMELL OF ELECTRICAL SMOKE WAS DETECTED IN THE COCKPIT.  COULD NOT DETERMINE LOCATION NOR SEE SMOKE.  SMELL DISSIPATED APPROXIMATELY 5 MINUTES AFTER.  RETURNED TO ATL NO EICAS INDICATIONS.  FLT 5178 CX.
